MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE CATHETER TIP 50ML; SYRINGE, IRRIGATING (NON DENTAL)

BECTON DICKINSON SYRINGE CATHETER TIP 50ML; SYRINGE, IRRIGATING (NON DENTAL)
Catalog Number 309620
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material #:309620.Batch#:4172759.It was reported by customer that they found a punctures in plastic packaging.Verbatim: rcc received a complaint via email.Please follow up with (b)(6) for the product concern outlined below within 3 business days; and advise of any special shipping instructions for pick up, courier or discarding of product.Please investigate and follow up with a written report from your quality assurance as to your findings and resolutions.Product concern ticket number: (b)(4).Date of incident: (b)(6) 2024.Hospital: (b)(6).Department: (b)(6).Product: syr ll tip 50cc.Vmid: (b)(4).Lot number: multiple lots.Product expiry date: 31-may-2029.Number of defective product(s): 1.Is sample available: no.Concern description: looks like small punctures in plastic packaging.Thank you in advance for your follow-up on this product concern.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up.It was reported there are punctures in the plastic packaging.To aid in the investigation, one photo was received for evaluation by our quality team.The photo shows a packaging blister bottom web with rounded marks from the packaging process; they are not holes.No other information could be obtained from the photo.A device history record review was completed for provided material number 309620, lot 4172759.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported condition.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation with the photo sample analysis the symptom reported by the customer could not be confirmed.

Brand Name
SYRINGE CATHETER TIP 50ML
Common Device Name
SYRINGE, IRRIGATING (NON DENTAL)
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21885185
Report Number1911916-2025-00299
Device Sequence Number3434612
Product Code KYZ
UDI-Device Identifier30382903096207
UDI-Public(01)30382903096207(11)240620(17)290630(10)4172759
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309620
Device Lot Number4172759
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown